# SDR DALA2025031902079

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,042 hours, 6,807 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNING INTO GATE FORWARD F/A REPORTED SAME ODOR AS PREVIOUS FLIGHT IN MSY IN CABIN. NO ODOR OBSERVED IN COCKPIT OR REAR OF AIRCRAFT. LASTED FOR JUST VERY SHORT PERIOD AND WAS COINCIDENT WITH APU START. C/W NO GO ODI PREVENTION A220 21-72. FOUND FWD GALLEY TO BE EMITTING AN ELECTRICAL METALLIC SMELL. OVEN REMOVED WILL NEED INSTALL. RECIRCULATION FILTERS R/R AS PRECAUTION PER A220 AMP 21-22 (447455). R/R FWD GAL OVEN REF A220 AMM 25-32. CHECKS GOOD GOOD FOR SERVICE. (LP# 7087800)
